Embedding theorems for Besov spaces with mixed norm
Doklady Akademii Nauk, Tome 194 (1970) no. 2, pp. 265-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_2_a5,
author = {R. D. Kulov},
title = {Embedding theorems for {Besov} spaces with mixed norm},
journal = {Doklady Akademii Nauk},
pages = {265--267},
year = {1970},
volume = {194},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_2_a5/}
}
R. D. Kulov. Embedding theorems for Besov spaces with mixed norm. Doklady Akademii Nauk, Tome 194 (1970) no. 2, pp. 265-267. http://geodesic.mathdoc.fr/item/DAN_1970_194_2_a5/